As a medical doctor she should have known the risks..after all her mom was the housewife generation dependent on Valium that gave it its bad name 😖
— marlené 👩🏼💻 (@Septembers_Song) July 28, 2018
Benzo Buddies states they are not associated with Scientology, or its anti-psychiatry front group Citizens Commission on Human Rights (CCHR), yet here Benzo Buddies promotes a CCHR Commissioner named Dr. Linda Lagemann.
The Real Truth About Psychiatric Drugs « on: July 25, 2018, 01:35:42 pm »
In this video, Dr. Berg interviews a guest, Dr. Linda Lagemann a Clinical Psychologist for 25 years and an associate professor in a top medical school.
Screenshot of original Benzo Buddies post (right click to enlarge)
Dr. Lagemann’s Scientology connections
Forced Cold Turkey « on: July 25, 2018, 01:26:09 am »
I’m about to start a “forced” cold turkey tomorrow. I’ve been on Klonopin for 5 years. First 2 years – 2~4mg. The rest of the years I just abused it: One day I’d take 2mg, another day I wouldn’t take, another day I’d take 20MG! So I have been like this for 3 years. The thing is that I live on Brazil, there aren’t “street pills”. Unless you’re rich (which is not my case) you can’t go to a doctor a ask to tapper. I’ve tried to CT on K a lot of times… failed. But I’m not giving up, I’m just afraid of what it can brings me: hallucinations, seizures, coma, etc. Anyone has ever been on something similar?
Mom just told she had weeks to live - I'm too unwell to visit « on: July 20, 2018, 12:14:40 am »
So for the past 2.5 years I have been on the benzo rollercoaster which coincided with my mom’s cancer diagnosis. The past 2.5 years have been tough for me tapering and healing. I got to a place where I was about 80 percent healed and feeling pretty good and then I had a huge wave setback 12 weeks ago.
Today my mom told me doctors can do nothing else for her and My sister says she is in bad shape. We don’t know how long she has, but it may not be long as her blood pressure is dropping , she has Mersa infection and a host of other issues with the cancer.
I spent 6 weeks with my mom in March and April and I feel so grateful for that time however I am not well enough right now to get on a plane and visit and go to a funeral if she passes. I’m hoping for a window soon, so that maybe somehow I can muster up the energy to go.
My setbacks have been severe from “overdoing” it , and have put me back to an almost bedridden state.
I didn’t tell mom about the Benzos because I didn’t want her to worry. This is just really making me feel bad today. I feel partial windows coming on and am just praying that somehow god will allow me this last visit.
Hot weather « on: July 17, 2018, 03:31:50 pm »
Has anyone had issues with breathing in the heat? I don’t get it. If I go in the heat it’s like I’m having major issues breathing and my back and chest muscles get really tight. Same if I take a hot shower. I’m afraid somethings wrong. Feel like I’ve posted so much recently but I don’t know how much more of this I can take.
Re: Hot weather « Reply #1 on: July 17, 2018, 05:55:14 pm »
I live in FL and the heat totally brings on some discomfort, basically just heightening a kinda overheated feeling. ill get woozy, wobbly, overheated and gonna pass out feeling very very easily and immediately sometimes outside. yeah trouble breathing. hot water in shower i feel weird too
its the withdrawal, we are super duper sensitive, but its also hot as all hell out there, and we need to be careful anyway
if you think about it, when we actually felt good, heat still brought on some weirdness, whether outside or a hot shower, it just wasnt enough to make us uncomfortable right away maybe, but now with our sensitivity, it can be pretty impactful immediately.
we’re also experiencing crazy hot summers with humidity, and even at our best ,definitely gotta be mindful of the heat as it can overcome the healthiest of us
Hello Im RIck « on: July 17, 2018, 06:56:08 pm »
Im coming off of diazapam after 6 months.I was in cambodia and getting it nearly for free and I stopped taking them 11 days ago and the symptoms seem to be getting worse.